| Model Number |
394.055 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
01/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional product code lxt.Occupation: synthes employee.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2019, the patient came in with an elbow hinge fixator that had broken apart.It was observed that there was a blank in between and that came apart.Initially, on (b)(6) the patient came in for distal case of the elbow and fracture of the radial head and distal humerus.A radial head prosthesis and disc humerus plate from other company was applied to the patient together with synthes devices which are unknown disc, an elbow and an internal fixation with an elbow hinge fixator.It is unknown if there was a patient consequence.Concomitant devices reported: unknown radial head prosthesis (part # unknown, lot # unknown, quantity unknown), unknown disc humerus plate (part # unknown, lot # unknown, quantity unknown), unknown disc (part # unknown, lot # unknown, quantity unknown).This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: part/lot combination unknown at synthes gmbh, therefore no manufacturing record evaluation (mre) possible.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.